# SDR EIAA2011163

- Difficulty date: August 24, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,968 hours, 23,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL ON MAIN DECK FRAM AT BS 2020 BETWEEN S20R AND S22R DAMAGED.  DAMAGED CHANNEL REMOVED.  NEW CHANNEL FABRICATED AND INSTALLED PER B747 SRM 51-30-02.
